MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the kendall entriflex nasogastric feeding tube size 10 french x 43 inches became un-intact while inserted in the gastric tract.The tube appeared to have expanded causing it to rupture and become detached from the proximal portion of the tube.Proximal portion of the tube was removed from the patient but approximately 30 centimeters of the distal portion remains inside the gastric tract.Per additional information provided on 08-apr-2026, to resolve the issue, another feeding tube was placed.The foreign body was never removed from the patient as they passed away from acuity of illness, not related to the feeding tube.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record could not be reviewed as no lot information was provided within the complaint.However, prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.A gemba on-site inspection of the manufacturing process was carried out.All processes were reviewed and their correct operation was verified.No abnormal conditions were found that could continue to trigger the reported condition.Based on all available information and given that no samples or images were available for technical evaluation, a root cause cannot be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24816937
Report Number1423537-2026-00105
Device Sequence Number20336489
Product Code KNT
UDI-Device Identifier10192253011753
UDI-Public(01)10192253011753
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088E
Device Catalogue Number8884721088E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight69 KG
Patient RaceBlack Or African American